# SDR SWAA2020050436461

- Difficulty date: April 7, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 55,307 hours, 32,840 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 242DF UPPER SURFACE HAS FIBER DAMAGE ALONG LENGTH OF PANEL / REPAIRED CABIN FLOORBOARD #242DF UPPER SURFACE ALONG LENGTH OF PANEL IAW B737-700 SRM 53-00-50-2R-0 GENERAL REV 70; 53-00-50-2R-1 REV 70 (A36551)(A87145)
